Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Tallahassee, FL

March 30, 2011Wakulla County, Florida

NWS Tallahassee, FL issued this special weather statement at Mar 30, 2011, 3:51 AM EDT for Wakulla County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2011, 3:51 AM EDT (07:51 UTC)
Expired
Mar 30, 2011, 4:30 AM EDT
In force
39 min
Issued by
NWS Tallahassee, FL

County Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 62 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

597 
WWUS82 KTAE 300751
SPSTAE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
351 AM EDT WED MAR 30 2011

FLZ115-300830-
COASTAL FRANKLIN-
351 AM EDT WED MAR 30 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN FRANKLIN 
COUNTY IN THE FLORIDA BIG BEND...

* UNTIL 430 AM EDT

AT 344 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF CARRABELLE...OR 2 MILES 
SOUTH OF DOG ISLAND...MOVING NORTHEAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  ALLIGATOR POINT BY 415 AM EDT.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS 
STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2977 8471 3000 8453 2998 8452 3000 8447
      2997 8446 2995 8433 2993 8432 2989 8435
      2992 8446 2988 8450 2991 8450 2990 8454
      2984 8465 2980 8464 2983 8457 2981 8457
      2980 8459 2979 8469 2976 8469
TIME...MOT...LOC 0750Z 219DEG 25KT 2979 8457

$$

38-GODSEY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Mar 30, 3:24 AM EDT, 27 minutes earlier.

Area forecast discussion, Mar 30, 3:24 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
324 AM EDT WED MAR 30 2011

.SYNOPSIS...06 UTC MESOANALYSIS SHOWS A 1010 MB LOW JUST NORTH OF
LAKE PONTCHARTRAIN. A QUASI STATIONARY BOUNDARY EXTENDED EASTWARD
FROM THIS LOW JUST INLAND ACROSS LOWER ALABAMA AND THEN SOUTH OF THE
FLORIDA PANHANDLE. THIS BOUNDARY SEPARATED A VERY MOIST AND UNSTABLE
AIRMASS ACROSS THE NORTHERN GULF FROM A MORE STABLE ONE ACROSS THE
INTERIOR.

UPPER AIR DATA AND VAPOR IMAGERY SHOW A SHORTWAVE ACROSS THE
MISSOURI RIVER VALLEY MOVING EASTWARD TOWARD THE OHIO RIVER VALLEY.
A MORE SIZABLE DISTURBANCE WAS MOVING INTO THE WEST COAST IN THE
CONTINUED FAST FLOW ACROSS THE CONUS.

&&

.SHORT TERM...TODAY THROUGH FRIDAY.
COMPLEX FORECAST FOR TODAY. THE PRIMARY CONCERN IS WITH THE SEVERE
POTENTIAL ACROSS THE REGION. SURFACE LOW ACROSS LOUISIANA WILL
GRADUALLY MOVE EASTWARD WITH TIME AS THE FRONTAL BOUNDARY GRADUALLY
RETREATS NORTHWARD. AS THIS BOUNDARY MOVES NORTHWARD...A MUCH MORE
UNSTABLE AIRMASS WILL ARRIVE IN ITS PLACE. THE MODELS DIFFER ON HOW
FAR INLAND THE UNSTABLE AIRMASS WILL GET. WHAT THEY DON'T DISAGREE
ON...IS THE FACT THAT DEEP LAYER SHEAR WILL BE STRONG...APPROACHING
50 TO 55 KNOTS IN THE AFTERNOON. BUT UNLIKE OUR LAST SEVERE WEATHER
EVENT...THE THERMODYNAMIC ENVIRONMENT MAY NOT BE AS FAVORABLE.

THE 30/00Z NAM WOULD ARGUE FOR A MUCH MORE FAVORABLE ENVIRONMENT AS
IT MOVES THE SURFACE LOW OVER INTO SOUTHEAST ALABAMA BY AFTERNOON
AND LIFTS THE WARM FRONT NORTHWARD TO ABOUT NEAR ALBANY. THIS WOULD
SUPPORT SURFACE CAPES TO NEAR 1500 J/KG IN THE SOUTH AND 500-750
J/KG FURTHER NORTH TOWARD THE FRONTAL BOUNDARY. THE GFS IS MUCH MORE
STABLE...SHOWING PRIMARILY ELEVATED INSTABILITY ACROSS SOUTH GEORGIA
AND THE BEST SURFACE BASED INSTABILITY ACROSS THE FLORIDA BIG BEND.
INITIAL CONVECTIVE DEVELOPMENT OUT AHEAD OF THE MAIN LINE OF SHOWERS
AND THUNDERSTORMS MAY LIMIT THE SPEED AT WHICH THE INLAND AIRMASS
DESTABILIZES TODAY...THUS KEEPING THE SEVERE THREAT CONFINED MORE TO
THE FLORIDA ZONES OR EXTREME SOUTHERN GEORGIA. BECAUSE OF
THIS...WILL ENTERTAIN MORE OF A COMPROMISE SOLUTION BETWEEN THE MORE
AGGRESSIVE NAM AND GFS FOR THE MORNING FORECAST PACKAGE. ASIDE FROM
THE SEVERE THREAT...WILL INCREASE RAIN CHANCES INTO THE 90 TO 100
PERCENT RANGE FOR THE DAY...INSTEAD OF THE 70 PERCENT VALUES OFFERED
BY THE GUIDANCE...WHICH SEEMS TOO LOW GIVEN THE UPSTREAM RADAR DATA.

WEDNESDAY NIGHT/THURSDAY...OUR REGION WILL INITIALLY BE IN A LULL
BETWEEN MID LEVEL IMPULSES...AS THE FIRST SYSTEM DEPARTS OFF THE
EAST COAST. A MUCH MORE SIZABLE TROF WILL SPREAD EASTWARD AND LEAD
TO REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHEAST.
BECAUSE THE PRIMARY SURFACE BOUNDARY WILL BE STRETCHED ACROSS OUR
AREA AT THIS TIME OF THE FORECAST...EXPECT STORMS TO FIRE ALONG AND
AHEAD OF IT TOWARD DAYBREAK THURSDAY. AS THIS STRONGER MID LEVEL
WAVE MOVES THROUGH THE SOUTHEAST...PUSHING THE FRONT TOWARD CENTRAL
FLORIDA...SHOWERS AND THUNDERSTORMS WILL INCREASE...PRIMARILY ACROSS
THE SOUTHEAST FLORIDA BIG BEND. IN THIS REGION...SOME OF THE STORMS
COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS BEING THE DOMINANT
THREAT.

THURSDAY NIGHT/FRIDAY...BY SUNSET THURSDAY...DRIER CONDITIONS WILL
BE RETURNING. AS A WEAK SHORTWAVE MOVES THROUGH THE SOUTHERN
APPALACHIANS...INCREASED MID LEVEL CLOUDINESS WILL OVERSPREAD THE
NORTHERN PORTION OF THE REGION DURING THE OVERNIGHT HOURS. STRONG
COLD ADVECTION WILL LIKELY RESULT IN TEMPERATURES DROPS INTO THE MID
40S OVERNIGHT...AND LINGERING CLOUD COVER WILL LIKELY HOLD
TEMPERATURES BACK IN THE MID 70S FOR FRIDAY AFTERNOON.

&&

.LONG TERM...(SATURDAY THROUGH WEDNESDAY).
THE GLOBAL MODELS REMAIN IN DECENT AGREEMENT ON THE LARGE SCALE
THROUGH THE UPCOMING WEEKEND...THEN BEGIN TO DIVERGE SIGNIFICANTLY
THROUGH EARLY-MID PORTION OF THE UPCOMING WEEK. THE PERIOD BEGINS
WITH A FAIRLY AMPLIFIED UPPER PATTERN OVER THE COUNTRY CHARACTERIZED
WITH A BROAD TROUGH OVER THE EASTERN HALF AND RIDGING OUT WEST. A
SECONDARY FRONTAL BOUNDARY ASSOCIATED WITH A WEAK SHORTWAVE TROUGH
PASSING THROUGH THE BROAD UPPER TROUGH NORTH OF THE AREA WILL
BRIEFLY ENHANCE CLOUD COVERAGE AND POSSIBLY INTRODUCE A SLIGHT
CHANCE FOR A LIGHT SHOWER OR TWO THROUGH THE OVERNIGHT PERIOD FRIDAY
NIGHT AND INTO THE EARLY MORNING PERIOD SATURDAY. IN ITS WAKE...DRY
CONDITIONS WILL RETURN ACROSS THE REGION WITH WNW MID TO UPPER FLOW
AND HIGH PRESSURE BUILDING EAST OVER THE REGION AT THE SURFACE.
THESE DRY CONDITIONS COMBINED WITH TEMPERATURES REMAINING AROUND
AVERAGE WILL LEAD TO VERY PLEASANT CONDITIONS OVER THE WEEKEND.

SUNDAY NIGHT THROUGH THE MID-WEEK PERIOD...SIGNIFICANT DIFFERENCES
BETWEEN THE NUMERICAL GUIDANCE WILL LEAD TO A LOW CONFIDENCE
FORECAST THROUGH THIS TIME. THE BROAD UPPER TROUGH PREVIOUSLY
MENTIONED WILL SHIFT EAST AS A STRONG SHORTWAVE TROUGH DIGS
SOUTHEAST OVER THE ROCKIES AND A WEAK RIDGE BUILDS OVER THE EASTERN
STATES SUNDAY THROUGH MONDAY. THE MAIN DIFFERENCE TO NOTE IS THE
ECMWF INDICATES THIS SHORTWAVE TROUGH FURTHER AMPLIFYING AND CUTTING
OFF FROM THE MAIN FLOW MONDAY THROUGH TUESDAY AS AN UPPER LOW FROM
THE FOUR CORNERS REGION TO TEXAS WHILE THE GFS AND ITS ENSEMBLE MEAN
SHOW THIS UPPER TROUGH CONTINUING EAST DRAGGING A COLD FRONT ACROSS
THE REGION TUESDAY THROUGH WEDNESDAY. HOWEVER...A FEW MEMBERS WITHIN
THE GFS ENSEMBLE SYSTEM DO INDICATE SIMILAR SOLUTIONS TO THE ECMWF
THROUGH THIS TIME. REGARDLESS OF THE FINAL SOLUTION...IT APPEARS
LIKELY THAT ANOTHER ROUND OF ENHANCED RAINFALL PROBABILITIES
ASSOCIATED WITH THIS SYSTEM WILL RETURN ACROSS THE REGION SOMETIME
BETWEEN MONDAY NIGHT AND WEDNESDAY. INTERESTS THROUGH THIS TIME ARE
ENCOURAGED TO CONTINUE TO MONITOR THE LATEST FORECAST REGARDING THE
DEVELOPMENT AND TIMING OF THIS FEATURE NEXT WEEK.

&&

.AVIATION...CIGS/VSBYS WILL BE THE MAIN CONCERN THROUGH THE FIRST
FEW HOURS THIS MORNING (IFR/VLIFR)...THEN THE FOCUS WILL SHIFT TO
THE SHOWERS AND STORMS THAT ARE PROGGED TO SPREAD EAST OVER THE AREA
TODAY. THIS ENHANCED ACTIVITY WILL AFFECT ALL OF THE TERMINALS
THROUGH THE COURSE OF THE FORECAST PERIOD...STARTING AT ECP AND THEN
SPREADING N AND E FROM THERE. RAINFALL COULD BE HEAVY AT TIMES AND
ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE THE
FIRST HALF OF THE DAY. CONDITIONS WILL GRADUALLY IMPROVE TOWARD THE
END OF THE PERIOD AND BEYOND INTO THURSDAY. LOW-LEVEL WINDS WILL
GRADUALLY SHIFT FROM SOUTHEAST TO SOUTHWEST THIS AFTERNOON...THEN TO
NORTHWEST LATER TONIGHT INTO THURSDAY AS THE FRONT MOVES THROUGH.
WINDS WILL BECOME GUSTY IN AND AROUND HEAVY SHOWERS/STORMS.

&&

.MARINE...CAUTIONARY CONDITIONS WILL CONTINUE ACROSS THE MARINE AREA
TODAY AS WINDS REMAIN ELEVATED AHEAD OF THE SURFACE LOW. WINDS WILL
SHIFT TO AN OFFSHORE DIRECTION BY THURSDAY EVENING BEHIND THE
FRONTAL BOUNDARY...THEN GRADUALLY DECREASING INTO FRIDAY. HIGH
PRESSURE WILL BUILD OVER THE MARINE AREA BY SATURDAY AFTERNOON...BUT
THIS WILL BE SHORT LIVED AS ONSHORE FLOW WILL PICK UP BY MONDAY
AHEAD OF THE NEXT WEATHER SYSTEM.

&&

.FIRE WEATHER...RED FLAG CONDITIONS ARE NOT ANTICIPATED OVER THE
NEXT FEW DAYS AS ANOTHER SYSTEM APPROACHES AND MOVES THROUGH THE
REGION KEEPING THE RAINFALL CHANCES ELEVATED. IN THE WAKE OF THIS
SYSTEM...DRY CONDITIONS WILL RETURN OVER THE
WEEKEND...HOWEVER...WITH THE WETTING RAINS EXPECTED OVER THE NEXT
COUPLE OF DAYS ALONG WITH MARGINAL RELATIVE HUMIDITIES THIS COMING
WEEKEND...RED FLAG CONDITIONS MAY NOT BE MET THROUGH THIS PERIOD AS
WELL. INTERESTS ARE ENCOURAGED TO MONITOR LATER FORECASTS FOR
UPDATES AS THE WEEKEND APPROACHES. RAIN CHANCES WILL RETURN SOMETIME
BETWEEN MONDAY NIGHT AND WEDNESDAY OF NEXT WEEK AS ANOTHER SYSTEM IS
EXPECTED TO MOVE THROUGH THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   74  65  70  47  78 /  90  40  60  10  10
PANAMA CITY   74  63  68  53  74 / 100  40  50  10  10
DOTHAN        72  57  65  46  78 /  90  40  40  10  10
ALBANY        70  60  66  45  77 /  90  40  50  10  10
VALDOSTA      72  63  70  47  78 /  90  40  70  10  10
CROSS CITY    77  68  75  49  77 / 100  30  80  10  10
APALACHICOLA  75  66  71  53  74 / 100  40  60  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

AVIATION/FIRE WEATHER/LONG TERM...GIBBS
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Mar 29, 8:46 PM EDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
846 PM EDT TUE MAR 29 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-301100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
846 PM EDT TUE MAR 29 2011 /746 PM CDT TUE MAR 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
SCATTERED SHOWERS ARE EXPECTED TO INCREASE IN COVERAGE LATE
TONIGHT WITH A FEW THUNDERSTORMS POSSIBLE. SEVERE STORMS ARE
UNLIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE EARLY IN THE
DAY ON WEDNESDAY WITH A FEW SEVERE STORMS POSSIBLE. A SECOND ROUND
OF SHOWERS AND THUNDERSTORMS IS POSSIBLE WEDNESDAY NIGHT INTO
EARLY THURSDAY MORNING. WIDESPREAD 1 TO 3 INCH RAINFALL TOTALS ARE
EXPECTED. RAIN CHANCES WILL DECREASE FRIDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT SPOTTER
ACTIVATION IS POSSIBLE ON WEDNESDAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

DVD/BLOCK

In the hours before

Special weather statement, Mar 30, 3:51 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
351 AM EDT WED MAR 30 2011

FLZ115-300830-
COASTAL FRANKLIN-
351 AM EDT WED MAR 30 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN FRANKLIN
COUNTY IN THE FLORIDA BIG BEND...

* UNTIL 430 AM EDT

AT 344 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF CARRABELLE...OR 2 MILES
SOUTH OF DOG ISLAND...MOVING NORTHEAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  ALLIGATOR POINT BY 415 AM EDT.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2977 8471 3000 8453 2998 8452 3000 8447
      2997 8446 2995 8433 2993 8432 2989 8435
      2992 8446 2988 8450 2991 8450 2990 8454
      2984 8465 2980 8464 2983 8457 2981 8457
      2980 8459 2979 8469 2976 8469
TIME...MOT...LOC 0750Z 219DEG 25KT 2979 8457

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:47 AM EDTSpecial Marine WarningTAE43 min
Mar 30, 4:42 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton14 hr
Mar 30, 7:49 AM EDTSpecial Marine WarningTAE56 min
Mar 30, 8:41 AM EDTSpecial Marine WarningTAE64 min
Mar 30, 9:45 AM EDTSpecial Marine WarningTAE60 min
Mar 30, 10:01 AM EDTSpecial Weather StatementTAECalhoun59 min
Mar 30, 10:26 AM EDTSpecial Weather StatementTAELeon49 min
Mar 30, 10:43 AM EDTSpecial Weather StatementTAEGulf62 min
Mar 30, 10:44 AM EDTSpecial Marine WarningTAE2 hr
Mar 30, 12:43 PM EDTSpecial Marine WarningTAE107 min
Mar 30, 1:39 PM EDTTornado WarningTAETaylor51 min
Mar 30, 2:09 PM EDTSpecial Weather StatementTAEDixie51 min
Mar 30, 2:17 PM EDTSpecial Weather StatementTAELafayette43 min
Mar 30, 2:27 PM EDTSevere Thunderstorm WarningTAEDixie, Lafayette33 min
Mar 30, 3:29 PM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more23 hr
Mar 30, 10:55 AM EDTSpecial Weather StatementTAEBrooks50 min
Mar 30, 11:46 AM EDTSpecial Weather StatementTAELowndes44 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.